Works matching DE "HYPERELLIPTIC integrals"
Results: 266
On the Space of KdV Fields.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 85, doi. 10.1007/s11005-009-0326-3
- By:
- Publication type:
- Article
Closed Geodesics and Billiards on Quadrics Related to Elliptic KdV Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 111, doi. 10.1007/s11005-006-0065-7
- By:
- Publication type:
- Article
A stabilized multigrid solver for hyperelastic image registration.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 5, p. n/a, doi. 10.1002/nla.2095
- By:
- Publication type:
- Article
Variable-step Multilevel Preconditioning Methods, I: Self-adjoint and Positive Definite Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 1, p. 75
- By:
- Publication type:
- Article
Boundary-value problem for a differential-difference mixed-type equation with intersecting degeneration lines.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 91, doi. 10.1007/s10958-011-0336-4
- By:
- Publication type:
- Article
Systems of uniformization equations and hyperelliptic integrals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 57, doi. 10.1007/s10958-011-0333-7
- By:
- Publication type:
- Article
Interactions between two similar plane parallel double layers for Na<sub>3</sub>PO<sub>4</sub> type asymmetric electrolytes at positive surface potential.
- Published in:
- Colloid Journal, 2008, v. 70, n. 2, p. 168, doi. 10.1134/S1061933X08020087
- By:
- Publication type:
- Article
Small genus-4 Lefschetz fibrations on simply-connected 4-manifolds.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1268, doi. 10.55730/1300-0098.3157
- By:
- Publication type:
- Article
Hyperelastic curves along Riemannian maps.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1256, doi. 10.55730/1300-0098.3156
- By:
- Publication type:
- Article
The Meyer function on the handlebody group.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1520, doi. 10.3906/mat-1911-67
- By:
- Publication type:
- Article
Cries and Whispers in Wind-Tree Forests.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 83
- By:
- Publication type:
- Article
Chapter Three: Hyperelliptic Continued Fractions and Generalized Jacobians: Minicourse Given by Umberto Zannier.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 56
- By:
- Publication type:
- Article
RECURSION RELATION OF HYPERELLIPTIC PSI-FUNCTIONS OF GENUS TWO.
- Published in:
- Integral Transforms & Special Functions, 2003, v. 14, n. 6, p. 517, doi. 10.1080/10652460310001600609
- By:
- Publication type:
- Article
Modular invariants for genus 3 hyperelliptic curves.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0146-6
- By:
- Publication type:
- Article
On the arithmetic of simple singularities of type <italic>E</italic>.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 2, p. 1, doi. 10.1007/s40993-018-0110-5
- By:
- Publication type:
- Article
On the de-Rham cohomology of hyperelliptic curves.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 2, p. 1, doi. 10.1007/s40993-018-0111-4
- By:
- Publication type:
- Article
Isogenies of certain K3 surfaces of rank 18.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 4, p. 1, doi. 10.1007/s40687-021-00293-0
- By:
- Publication type:
- Article
Isogenies of certain K3 surfaces of rank 18.
- Published in:
- Research in the Mathematical Sciences, 2021, v. 8, n. 1, p. 1, doi. 10.1007/s40687-021-00293-0
- By:
- Publication type:
- Article
Compliance minimization of thin plates made of material with predefined Kelvin moduli. Part I. Solving the local optimization problem.
- Published in:
- Archives of Mechanics, 2012, v. 64, n. 1, p. 21
- By:
- Publication type:
- Article
Continued Fractions and Hankel Determinants from Hyperelliptic Curves.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 11, p. 2310, doi. 10.1002/cpa.21923
- Publication type:
- Article
BAZ volume 102 Issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. b1, doi. 10.1017/S0004972719001576
- Publication type:
- Article
ON INTEGRAL POINTS ON ISOTRIVIAL ELLIPTIC CURVES OVER FUNCTION FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 177, doi. 10.1017/S0004972720000155
- By:
- Publication type:
- Article
GLUINO-CONDENSATE (CIV-DV) PREPOTENTIAL FROM ITS WHITHAM–TIME DERIVATIVES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 32, p. 5889, doi. 10.1142/S0217751X03016999
- By:
- Publication type:
- Article
The Schwarz-Christoffel Conformal Mapping for "Polygons" with Infinitely Many Sides.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/350326
- By:
- Publication type:
- Article
Slopes of Lefschetz fibrations and separating vanishing cycles.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2014, v. 19, n. 1, p. 42
- By:
- Publication type:
- Article
Bisection for genus 2 curves with a real model.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 4, p. 589, doi. 10.36045/bbms/1447856061
- By:
- Publication type:
- Article
Computational Approach to Hyperelliptic Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 3, p. 379, doi. 10.1007/s11005-015-0743-4
- By:
- Publication type:
- Article
Virasoro Correlation Functions on Hyperelliptic Riemann Surfaces.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 7, p. 701, doi. 10.1007/s11005-013-0608-7
- By:
- Publication type:
- Article
$${\mathbb{Z}_N}$$ -Curves Possessing No Thomae Formulae of Bershadsky-Radul Type.
- Published in:
- Letters in Mathematical Physics, 2011, v. 98, n. 2, p. 193, doi. 10.1007/s11005-011-0497-6
- By:
- Publication type:
- Article
Existence of large solutions of a class of quasilinear elliptic equations with singular boundary.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 129, n. 1/2, p. 81, doi. 10.1007/s10474-010-9230-7
- By:
- Publication type:
- Article
Eigenfunctions of a Discrete Elliptic Integrable Particle Model with Hyperoctahedral Symmetry.
- Published in:
- Communications in Mathematical Physics, 2022, v. 392, n. 1, p. 279, doi. 10.1007/s00220-022-04350-9
- By:
- Publication type:
- Article
The Focusing NLS Equation with Step-Like Oscillating Background: The Genus 3 Sector.
- Published in:
- Communications in Mathematical Physics, 2022, v. 391, n. 1, p. 1081, doi. 10.1007/s00220-021-04288-4
- By:
- Publication type:
- Article
The Focusing NLS Equation with Step-Like Oscillating Background: The Genus 3 Sector.
- Published in:
- Communications in Mathematical Physics, 2022, v. 390, n. 3, p. 1081, doi. 10.1007/s00220-021-04288-4
- By:
- Publication type:
- Article
Witten Genus and Elliptic Genera for Proper Actions.
- Published in:
- Communications in Mathematical Physics, 2022, v. 389, n. 2, p. 1215, doi. 10.1007/s00220-021-04269-7
- By:
- Publication type:
- Article
Sato Grassmannian and Degenerate Sigma Function.
- Published in:
- Communications in Mathematical Physics, 2020, v. 374, n. 2, p. 627, doi. 10.1007/s00220-020-03704-5
- By:
- Publication type:
- Article
Explicit Formulas for Differentiation of Hyperelliptic Functions.
- Published in:
- Mathematical Notes, 2023, v. 114, n. 5/6, p. 1151, doi. 10.1134/S0001434623110470
- By:
- Publication type:
- Article
Lie Algebras of Heat Operators in a Nonholonomic Frame.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 1/2, p. 15, doi. 10.1134/S0001434620070020
- By:
- Publication type:
- Article
On the resolution of 3-dimensional terminal singularities.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 1/2, p. 117, doi. 10.1007/s11006-005-0012-4
- By:
- Publication type:
- Article
The Abel--Jacobi Map for Real Hyperelliptic Surfaces of Genus <MATH>3</MATH>.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 5/6, p. 601, doi. 10.1023/B:MATN.0000030967.77252.59
- By:
- Publication type:
- Article
On the Rogers--Ramanujan Periodic Continued Fraction.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 5/6, p. 783, doi. 10.1023/B:MATN.0000009014.24386.11
- By:
- Publication type:
- Article
Weierstrass jump sequences and gonality.
- Published in:
- Semigroup Forum, 2016, v. 92, n. 3, p. 598, doi. 10.1007/s00233-015-9694-4
- By:
- Publication type:
- Article
ELLIPTIC AND HYPERELLIPTIC FUNCTIONS DESCRIBING THE PARTICLE MOTION BENEATH SMALL-AMPLITUDE WATER WAVES WITH CONSTANT VORTICITY.
- Published in:
- Communications on Pure & Applied Analysis, 2012, v. 11, n. 4, p. 1475, doi. 10.3934/cpaa.2012.11.1475
- By:
- Publication type:
- Article
TRISECTION FOR SUPERSINGULAR GENUS 2 CURVES IN CHARACTERISTIC 2.
- Published in:
- Advances in Mathematics of Communications, 2014, v. 8, n. 4, p. 375, doi. 10.3934/amc.2014.8.375
- By:
- Publication type:
- Article
EMPIRICAL OPTIMIZATION OF DIVISOR ARITHMETIC ON HYPERELLIPTIC CURVES OVER F<sub>2m</sub>.
- Published in:
- Advances in Mathematics of Communications, 2013, v. 7, n. 4, p. 485, doi. 10.3934/amc.2013.7.485
- By:
- Publication type:
- Article
Revisión de la aritmética de curvas hiperelípticas para la implementación de un criptoprocesador a usarse en un sistema HECC.
- Published in:
- Revista Científica Guillermo de Ockham, 2010, v. 8, n. 2, p. 125
- By:
- Publication type:
- Article
ON THE EXTENDED EULER SYSTEM AND THE JACOBI AND WEIERSTRASS ELLIPTIC FUNCTIONS.
- Published in:
- Journal of Geometric Mechanics, 2015, v. 7, n. 2, p. 151, doi. 10.3934/jgm.2015.7.151
- By:
- Publication type:
- Article
On Hyperelliptic C[sup ∞]–Lefschetz Fibrations of Four-Manifolds.
- Published in:
- Communications in Contemporary Mathematics, 1999, v. 1, n. 2, p. 255, doi. 10.1142/S0219199799000110
- By:
- Publication type:
- Article
Hyperelliptic Curves in Characteristic 2.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 17, p. 905, doi. 10.1155/S1073792802111160
- By:
- Publication type:
- Article
Algebro-geometric Constructions of a Hierarchy of Integrable Semi-discrete Equations.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2023, v. 30, n. 1, p. 156, doi. 10.1007/s44198-022-00077-2
- By:
- Publication type:
- Article
Algebro-Geometric Solutions of the Sine-Gordon Hierarchy.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2023, v. 30, n. 1, p. 114, doi. 10.1007/s44198-022-00074-5
- By:
- Publication type:
- Article